# SDR DALA2021062103364

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 65,127 hours, 23,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7651381) DURING INSPECTION FOUND RH AFT HATCH AND AFT FLAP EXTERIOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY M167 BY ROW 23 DEF PER B737 AMM 33-51-06. PERFORMED LIGHTS TEST, TEST OK.
